# SDR AALA201903184001

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 80,888 hours, 9,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: PC1604
- Condition: Inoperative
- Location: Epas System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR EPAS BATTERY ASSEMBLY HAD FAILED TO TEST.  REMOVED AND REPLACED EPAS BACK UP BATTERY. OPS CHECKED GOOD IAW AMM 52-11-20.
